# SDR 95ZZZX6686

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61442
- Make and model: Hughes 269C
- Aircraft serial: 0002
- Engine: Lyc HO360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotate Shaft
- Part number: M3548
- Condition: Sheared
- Location: Rt Magneto
- Part time: 108 hours
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT MAGNETO WAS INOP.  REMOVED MAGNETO AND DISASSEMBLED.  FOUND SHAFT END WITH CAM AND ROTOR GEAR SHEARED.  LOCATION OF SHEAR WAS AT BASE OF CAM SLOT.  POSSIBLE MANUFACTURING DEFECT AS CAUSE.
